# SDR A6WA201643857

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: PLR8022575
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 IN NLG WW HAS A CRACKED SUPPORT ANGLE TOP OF RBL 9 POST.  REPLACED ANGLE AT RBL 9 & FS 202.75 IN NLG BAY IAW SRM 51-42-06.
